T Nation

Gyno Still Growing and Low Test 1 Year after AS


#1

Hi all,
A year ago i did turinabol for 6 weeks. It was my first AS experience (and last one)!
what a mistake! Two months after ending the cycle i had lost 10 lbs from my pre AS weight, my test crashed into mid 300 and never recovered from that ( it was 600 before).
i got gyno and a lot of chest fat and still gaining … a year as past from the event.
my gyno gland is 1,6 cm and 1,2 cm the other, and lost a lot of muscle.
i was 208 pre AS, went to 226 and came down to 195 lbs two months after. No pct ! (yeah, what an idiot… two times idiot… for not doing test and for not doing PCT)
i tooked nolvadex for 3 months a couple months ago… test went to 800 , gyno and chest fat didnt grow, but when i drop it cold turkey, one month later test was 370 again, gyno strated growiing again and increasing chest fat again. i dont know what to do… i go to the gym everyday , i didnt lost any strenght, but still losing some muscle and gaining chest fat, which is very very annoing. what should i do ?

Regarding gyno sizes… which is the typical gyno gland size ? and why is it still growing if my estrogen value is between 20-30 ?

doctors just dont care… they say 370 is ok and chest fat is ok aswell. No its not!!!
Many thks,


#2

I have seen this before. Has to do with the ratio of test to estrogen I believe. You need to increase your test. I would suggest clomid therapy before jumping on trt. Start with 25mg ed. Its very safe long term and is being used more and more as a treatment for low T. You will need to do bloodwork and an AI may be required to find the right ratio for you. Do some research. This is nothing new. Most Drs are in the dark and not in the know unfortunately. Some guys are even using clomid to reach superphysiological levels of testosterone instead of doing cycles. And there is no hpta shutdown!


#3

After gyno surgery I ll do tamoxifen for hpta recovery but I am afraid of long term liver damage.
I’ll do 10 mg a day for a month and then 5 mg a day. I’ll use 0.5 mg a week of ai.
Tamoxifen works but liver transminases got high and doctors said to discontinuate but didn’t solve gyno at all. Gyno is small but I am gaining a lot of chest fat. Lost all my phisique and I am incapable of wearing a t shirt :cry:
Aren’t clomid sides worse than tamoxifen ?


#4

they are worse, but you are beyond tamoxifen i fear. try arimidex to dry that shit in your chest out and read the stickies posted by ksman.